Phenylephrine HCL 10mg + Paracetamol 500mg + Cetrizine Hydrochloride 5mg

HISTAMAX COLD

Login or Register to view price!


Phenylephrine HCL 10mg + Paracetamol 500mg + Cetrizine Hydrochloride 5mg

Category: .
Description

Phenylephrine HCL 10mg + Paracetamol 500mg + Cetirizine Hydrochloride 5mg- Phenylephrine HCL is a type of nasal decongestant which provides relief from nasal discomfort caused by colds, allergies, and hay fever etc. It works by reducing the swelling of the blood vessels in the nose. Paracetamol is used for treating mild to moderate pain and fever. Cetirizine is helpful for reducing the natural chemical histamine in the body. Histamine is the type of substance that produces the symptoms of sneezing, itching, watery eyes, and runny nose. It is further used for cold or allergy symptoms.

Composition

  • Phenylephrine HCL 10mg
  • Paracetamol 500mg
  • Cetirizine Hydrochloride 5mg
Additional information
packing

10*10

Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “HISTAMAX COLD”

Your email address will not be published. Required fields are marked *

Contact Us
Contact Us